MathSciNet Relay Station
MathSciNet bibliographic data
MR495012 (58 #13780) 65N30 (65M15)
Douglas, Jim, Jr.; Dupont, Todd; Wheeler, Mary F. A quasi-projection analysis of Galerkin methods for parabolic and hyperbolic equations. Math. Comp. 32 (1978), no. 142, 345–362.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement